|Could this be a side effect??
Jul 10, 2003
I have been taking treatment for HIV for the past 5 years. I have been on only one regimen (combivir and viracept). Over the past 12 months I have noticed my veins becoming more prounounced on my arms and legs. Its even to the point where friends have made comments to me this summer when i'm wearing shorts. Could this be caused by the HIV and/or treatment??
Response from Dr. Moyle
It is certainly possible. It is worth talking to your Doctor to confirm that he agrees and the discuss some modifications of therapy..away from AZT and from PIs
Price New fill
Sitting Duck for facial wasting
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Rash After Mutual Masturbation Worried I Have HIV
- Sore On Penis After Anal Sex Bottom Worried I Have HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.